# SDR SWAA2024072516218

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 74,762 hours, 44,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DOOR SLIDE LOOSE L1 DOOR<[01] REPOSITIONRD FWD ENTRY SLIDE AS REQUIRED PER MT 725-61-06 AND AMM 25-66-01
